See Alike in...

Alike App

Browser

PhoenixA

462d

just wondering how many who have been hiv poz undetectable aided by antivirals longer than 10 years that have noticed a slew of things suddenly physically falling apart, even though you've done everything you should be doing, including regular medication and blood work? like virtually overnight?

Top reply
    • Nutjob

      436d

      @PhoenixA that's very concerning and I'm sorry to hear that these things are happening to you. I was diagnosed in 2007, had been on a med I felt like was killing me for years and stopped taking it after I expressed concerns to my doctor and she hadn't changed it. I immediately felt better, but went back some years later to be seen by a different doctor with different meds that have been working great for me every since. I am by no means suggesting you stop taking meds or anything, just expressing my concern years ago and how I delt with it. I felt like I had no other choice!

    • Reesie2013

      460d

      I’ve been just over 10 years, but I have not noticed that

      • PhoenixA

        460d

        @Reesie2013 I'm at 12 years abs it started with sudden assistance if integer muscle pain pretty much from the waist down, gastric issues, and premature bone density loss. I'm only 43, and have always been physically active with epic hikes both in city and up and down mountain trails. So the muscle stuff and bone stuff hit me with total shock. Though I knew neuropathy is common after 10 years, I did not know about the density loss. So we're trying to figure out if it's the gastric issues or the meds. But I've never had issues with the meds and my kidneys and liver and counts are always very good. So I'm very frustrated lol, but also scared.

        • Nutjob

          436d

          @PhoenixA that's very concerning and I'm sorry to hear that these things are happening to you. I was diagnosed in 2007, had been on a med I felt like was killing me for years and stopped taking it after I expressed concerns to my doctor and she hadn't changed it. I immediately felt better, but went back some years later to be seen by a different doctor with different meds that have been working great for me every since. I am by no means suggesting you stop taking meds or anything, just expressing my concern years ago and how I delt with it. I felt like I had no other choice!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion